RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2015, Volume 18, Number 3, Pages 305–317 (Mi sjvm583)  

Stiffly stable second derivative linear multistep methods with two hybrid points

R. I. Okuonghae, M. N. O. Ikhile

Department of Mathematics, University of Benin, P.M.B. 1154, Benin City, Edo state, Nigeria

Abstract: This paper presents a family of hybrid linear multistep methods (LMM) with a second derivative term for the numerical solution of stiff initial value problems (IVPs) for ordinary differential equations (ODEs). The methods are stiffly stable for the step number $k\le7$.

Key words: continuous linear multistep methods, stiff problem, stiff stability, boundary locus, hybrid LMM.

DOI: https://doi.org/10.15372/SJNM20150305

Full text: PDF file (867 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2015, 8:3, 248–259

Bibliographic databases:

Document Type: Article
MSC: 65L05, 65L06
Received: 07.08.2014
Revised: 21.10.2014

Citation: R. I. Okuonghae, M. N. O. Ikhile, “Stiffly stable second derivative linear multistep methods with two hybrid points”, Sib. Zh. Vychisl. Mat., 18:3 (2015), 305–317; Num. Anal. Appl., 8:3 (2015), 248–259

Citation in format AMSBIB
\Bibitem{OkuIkh15}
\by R.~I.~Okuonghae, M.~N.~O.~Ikhile
\paper Stiffly stable second derivative linear multistep methods with two hybrid points
\jour Sib. Zh. Vychisl. Mat.
\yr 2015
\vol 18
\issue 3
\pages 305--317
\mathnet{http://mi.mathnet.ru/sjvm583}
\crossref{https://doi.org/10.15372/SJNM20150305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3492615}
\elib{http://elibrary.ru/item.asp?id=23907301}
\transl
\jour Num. Anal. Appl.
\yr 2015
\vol 8
\issue 3
\pages 248--259
\crossref{https://doi.org/10.1134/S1995423915030052}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938601759}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm583
  • http://mi.mathnet.ru/eng/sjvm/v18/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:62
    Full text:8
    References:15
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019